# SDR AALA201802089027

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT SIGN LENS  IN THE AFT PASSENGER CABIN.  REPLACED THE LENS.
